Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Vomiting, drowsiness, light-headedness. Had birth control pills post unprotected sex. Cause?

hi good day my period ended last week tuesday and i had unprotected sex sunday past. Sunday night i started my birth control pills right after sex. This morning i took Bi profiend for pain as soon as i got up with a glass of milk and now for the entire day i m feeling to vomit , drowzy and light headed..what can this be please help me!
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hi,if you worried get check urine preg test, if neg no need to take pills. thanx. have good health.
Answered: Tue, 19 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor